# SDR DHL2006760525

- Difficulty date: February 20, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EXTERIOR SKIN HAS NUMEROUS DENTS (MARKED RED).  REMOVED STEPS TO SRN ACCESS IAW B727 SRM 51-30-2.  REMOVED ORIGINAL SKIN IAW B727 SRM 51-30-2, FABBED NEW SKIN 11' X 42" 2024 T3 .040 PO 9003110 IAW B727 SRM 51-20-1 & 52-10-1 FIG 3.  TREATED & PRIMED NEW SKIN & STEPS SURFACE IAW B727 SRM 51-10-2.  INSTALLED NEW EXTERIOR SKIN AT AFT AIRSTAIR IAW B727 SRM 51-20-1 & 52-10-1 FIG 3.  THIS REPAIR IS A CATEGORY A.
